# SDR SIMA20140326007

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 27,578 hours, 24,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLIGHT DECK INOPERATIVE.  R & R FLT DECK EMERGENCY LAMP IAW AMM 33-50-05.  LIGHT OPERATIONS CHECKED GOOD.
